MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 14 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 14 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number A2015-080
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.Based on the information provided, the reported difficulties appear to be due to operational circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The 3.0 x 60 mm armada 14 referenced is filed under a separate medwatch report number.
 
Event or Problem Description
It was reported that the procedure was to treat a femoral artery.A 1.5 x 80 mm armada 14 balloon was being inflated when it ruptured at 14 atmospheres after being inflated 2 to 3 times.Then a 3.0 x 60 mm armada 14 balloon was being inflated when it also ruptured at 14 atmospheres after being inflated 2 to 3 times.Another unspecified balloon catheter was successfully used to complete the procedure.There was no clinically significant delay in procedure and no adverse patient effects.No additional information was provided.

Brand Name
ARMADA 14 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6670045
Report Number2024168-2017-05395
Device Sequence Number44405
Product Code LIT
UDI-Device Identifier08717648155925
UDI-Public(01)08717648155925(17)191231(10)6070441
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K102705
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Catalogue NumberA2015-080
Device Lot Number6070441
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2017
Initial Report FDA Received Date06/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient Weight58